DG Health Allergy Relief Tablets - 30 ct

In stock
ITEM
00744902
$3.75 ( Was $4.00 )

Minimum order qty 1
Every 6 you order gets shipped as a pack
Print

DG Health allergy relief tablets provide 24-hour relief from sneezing; runny nose; and itchy, watery eyes. Non-drowsy formula (when taken as directed).

  • DG Health allergy relief tablets
  • Loratadine, USP 10 mg
  • Antihistamine
  • 24-hour relief
  • Non-drowsy when taken as directed
  • 30 tablets
More Information
Brand DG Health
Unit Size 30 each
Available Online & In-Store
Product Form Caplets
Health Need Allergy & Sinus Relief

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Coricidin HBP Cold & Flu Relief Tablets, 12 ct According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. INGREDIENTS: Active ingredients (in each tablet) Purposes Acetaminophen 325 mg (Pain reliever/fever reducer)Chlorpheniramine maleate 2 mg (Antihistamine) Inactive ingredients corn starch, FD&C red No. 40 aluminum lake, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide . Quickview
Coricidin HBP Cold & Flu Relief Tablets, 12 ct

According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure.

*Based on unit sales.

INGREDIENTS: Active ingredients (in each tablet) Purposes Acetaminophen 325 mg (Pain reliever/fever reducer)
Chlorpheniramine maleate 2 mg (Antihistamine)

Inactive ingredients corn starch, FD&C red No. 40 aluminum lake, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide

View Details X
Advil Pain Relief Tablets 24 ct The original round tablet providing safe, effective pain relief for over 25 years. Nothing's stronger, longer lasting or better on your tough aches and pains than Advil Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.† †Based on a survey of ER doctors *The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Active IngredientsActive ingredient...Purpose Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer *Nonsteroidal anti-inflammatory drug. Inactive IngredientsAcetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax. Directions: Adults And Children 12 Years And Over: Take 1 Tablet Every 4 To 6 Hours While Symptoms Persist. If Pain Or Fever Does Not Respond To 1 Tablet, 2 Tablets May Be Used. Do Not Exceed 6 Tablets In 24 Hours, Unless Directed By A Doctor. Children Under 12 Years: Ask A Doctor. Quickview
Advil Pain Relief Tablets 24 ct The original round tablet providing safe, effective pain relief for over 25 years. Nothing's stronger, longer lasting or better on your tough aches and pains than Advil Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.† †Based on a survey of ER doctors *The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Active IngredientsActive ingredient...Purpose Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer *Nonsteroidal anti-inflammatory drug. Inactive IngredientsAcetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax. Directions: Adults And Children 12 Years And Over: Take 1 Tablet Every 4 To 6 Hours While Symptoms Persist. If Pain Or Fever Does Not Respond To 1 Tablet, 2 Tablets May Be Used. Do Not Exceed 6 Tablets In 24 Hours, Unless Directed By A Doctor. Children Under 12 Years: Ask A Doctor. Quickview
Advil Pain Relief Tablets 24 ct

The original round tablet providing safe, effective pain relief for over 25 years. Nothing's stronger, longer lasting or better on your tough aches and pains than Advil

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.† †Based on a survey of ER doctors *The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.

Active Ingredients
Active ingredient...Purpose Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer *Nonsteroidal anti-inflammatory drug.

Inactive Ingredients
Acetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax.

Directions: Adults And Children 12 Years And Over: Take 1 Tablet Every 4 To 6 Hours While Symptoms Persist. If Pain Or Fever Does Not Respond To 1 Tablet, 2 Tablets May Be Used. Do Not Exceed 6 Tablets In 24 Hours, Unless Directed By A Doctor. Children Under 12 Years: Ask A Doctor

View Details X
DG Health Anti-Bacterial Denture Cleanser Tablets, 102 Ct. DG Health Anti-Bacterial Denture Cleanser Tablets, 102 Ct. Effervescent Tablets Kills 99.9% of odor-causing bacteria Anti-bacterial with baking soda Removes stains Use daily Compare to Efferdent Packaging may vary from images shown.. Quickview
DG Health Anti-Bacterial Denture Cleanser Tablets, 102 Ct.

DG Health Anti-Bacterial Denture Cleanser Tablets, 102 Ct.

  • Effervescent Tablets
  • Kills 99.9% of odor-causing bacteria
  • Anti-bacterial with baking soda
  • Removes stains
  • Use daily
  • Compare to Efferdent

Packaging may vary from images shown.

View Details X